# SDR DALA2021110906896

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,892 hours, 35,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EXTERNAL EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-125. THE EXTERIOR EMERGENCY LIGHTS NOW CHECK GOOD. (LP #7903688)
